Coronas and Domination Subdivision Number of a Graph - Publikacja - MOST Wiedzy

Wyszukiwarka

Coronas and Domination Subdivision Number of a Graph

Abstrakt

In this paper, for a graph G and a family of partitions P of vertex neighborhoods of G, we define the general corona G ◦P of G. Among several properties of this new operation, we focus on application general coronas to a new kind of characterization of trees with the domination subdivision number equal to 3.

Cytowania

  • 0

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Bulletin of the Malaysian Mathematical Sciences Society nr 41, strony 1717 - 1724,
ISSN: 0126-6705
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Dettlaff M., Lemańska M., Topp J., Żyliński P.: Coronas and Domination Subdivision Number of a Graph// Bulletin of the Malaysian Mathematical Sciences Society. -Vol. 41, iss. 4 (2018), s.1717-1724
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s40840-016-0417-0
Weryfikacja:
Politechnika Gdańska

wyświetlono 28 razy

Publikacje, które mogą cię zainteresować

Meta Tagi